# SDR VNAA20250525021

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (1 EAS) STGR 21LH BTW FS310 TO FS333 AT MAIN AVIONICS COMPARTMENT.    INTERCOSTAL AT STGR 21LH BTW FS310 TO FS333 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ 700 SRM 51-42-21-001-001-A01
